Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone - My derm recently put me on Duac (in the am) and Retin-a-micro (in the pm) as a last resort before prescribing accutane. So far, the results have been great (i've been using both for about 2 weeks). But, I have that sunburnt looking, peeling face thing going on right now. Anyone know how long it takes for these side effects to settle down a bit?? I hate hearing "Did you get a sunburn??" :wall:

Thanks!!!

Share this post


Link to post
Share on other sites

im on retin-a micro and mine went away after 2 weeks

Thanks! It seems to be getting a little better today. Are you still using retin-a-micro?? How has it worked for you??

Share this post


Link to post
Share on other sites

This is what happens when you don't ease into retinoid treatment. Me personally, i'd stop the retin-a until the irritation subsides, then slowly work it back in. Every third day for a couple weeks, then if no irritation step up to every other day for a couple weeks, then if no irritation step up to every day. Any time your skin feels irritated, give it an extra day or so to recover. Eventually your skin will adjust and every day won't irritate it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×